| Model Number |
FRED4513-PMA |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
Thrombus (2101)
| Date of Event |
03/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis.The root cause cannot be determined.
Event or Problem Description
It was reported that after the fred was deployed in the supraclinoid internal carotid artery (ica), imaging demonstrated occlusion of the ica.Thrombolytics were administered and the ica was revascularized.Dyna ct was performed and the fred did not appear to be fully opened around the tightest curvature of the ica.The patient awoke post anesthesia with no deficiencies or complications.The patient is currently reported to be in satisfactory condition.